RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 4, Pages 441–452 (Mi de10816)  

Ordinary Differential Equations

On Solutions Decaying at Infinity of Real Nonautonomous Systems of Quasilinear Differential Equations

V. M. Evtukhov

I. I. Mechnikov Odessa National University

Full text: PDF file (1400 kB)

English version:
Differential Equations, 2003, 39:4, 473–484

Bibliographic databases:

UDC: 517.925.54
Received: 11.10.2001

Citation: V. M. Evtukhov, “On Solutions Decaying at Infinity of Real Nonautonomous Systems of Quasilinear Differential Equations”, Differ. Uravn., 39:4 (2003), 441–452; Differ. Equ., 39:4 (2003), 473–484

Citation in format AMSBIB
\Bibitem{Evt03}
\by V.~M.~Evtukhov
\paper On Solutions Decaying at Infinity of Real Nonautonomous Systems of Quasilinear Differential Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 4
\pages 441--452
\mathnet{http://mi.mathnet.ru/de10816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132990}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 4
\pages 473--484
\crossref{https://doi.org/10.1023/A:1026054609093}


Linking options:
  • http://mi.mathnet.ru/eng/de10816
  • http://mi.mathnet.ru/eng/de/v39/i4/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020